Alert archive / Indiana / Gale Warnings in 2015

Gale Warning 30, NWS Northern Indiana

November 21, 2015

NWS Northern Indiana issued this gale warning at Nov 21, 2015, 4:05 AM EST. It took effect at Nov 21, 2015, 5:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2015, 4:05 AM EST (09:05 UTC)
In effect from
Nov 21, 2015, 5:00 PM EST
Expired
Nov 22, 2015, 4:00 AM EST
In force
11 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WHUS73 KIWX 210905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST SAT NOV 21 2015

LMZ043-046-211715-
/O.UPG.KIWX.GL.A.0008.151121T2100Z-151122T0900Z/
/O.NEW.KIWX.GL.W.0030.151121T2200Z-151122T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 AM EST SAT NOV 21 2015

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES.

* WAVES: 6 TO 10 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
566 
WHUS73 KIWX 211526
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EST SAT NOV 21 2015

LMZ043-046-212300-
/O.CON.KIWX.GL.W.0030.151121T2200Z-151122T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 AM EST SAT NOV 21 2015

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM
EST SUNDAY. 

* WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES.

* WAVES: 6 TO 12 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
529 
WHUS73 KIWX 212036
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EST SAT NOV 21 2015

LMZ043-046-220400-
/O.CON.KIWX.GL.W.0030.151121T2200Z-151122T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EST SAT NOV 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES.

* WAVES: 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
445 
WHUS73 KIWX 220306
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EST SAT NOV 21 2015

LMZ043-046-220900-
/O.CON.KIWX.GL.W.0030.000000T0000Z-151122T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1006 PM EST SAT NOV 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES: 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
313 
WHUS73 KIWX 220906
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EST SUN NOV 22 2015

LMZ043-046-221715-
/O.EXP.KIWX.GL.W.0030.000000T0000Z-151122T0900Z/
/O.NEW.KIWX.SC.Y.0053.151122T0906Z-151123T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
406 AM EST SUN NOV 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST-SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS THIS
  MORNING. GUSTS TO 30 KNOTS TONIGHT INTO MONDAY MORNING.

* WAVES: 4 TO 7 FEET THIS MORNING...SUBSIDING TO 2 TO 5 FEET THIS
  AFTERNOON AND EVENING. WAVES INCREASING TO 3 TO 6 FEET LATER
  TONIGHT INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 21, 4:00 AM EST, 5 minutes earlier.

Area forecast discussion, Nov 21, 4:00 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EST SAT NOV 21 2015

.SYNOPSIS...
ISSUED AT 345 AM EST SAT NOV 21 2015

A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS SOUTHERN
INDIANA THIS MORNING AND THEN NORTHEAST ACROSS OHIO THIS
AFTERNOON. THIS SYSTEM WILL CAUSE SNOW ACROSS THE NORTHWEST HALF
OF OUR AREA TODAY... WITH A MIX OF RAIN AND SNOW IN THE SOUTHEAST.
TEMPERATURES WILL BE IN THE 30S NORTHWEST AND IN THE LOWER TO
MIDDLE 40S SOUTHEAST.

AS THE LOW MOVES NORTHEAST ACROSS THE EASTERN GREAT LAKES
TONIGHT... VERY COLD AIR WILL BE DRAWN INTO OUR AREA WITH BRISK
NORTHWEST WINDS. THIS WILL RESULT IN SOME LAKE EFFECT SNOW
SHOWERS OVER SOUTHERN MICHIGAN AND NORTHERN INDIANA. LOWS TONIGHT
WILL BE IN THE TEENS AND LOWER 20S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM EST SAT NOV 21 2015

AMPLIFYING SHRTWV OVER THE CENTRAL PLAINS THIS MORNING WILL MOVE
RAPIDLY EAST INTO CENTRAL IL BY MIDDAY AND THEN LIFT NE ACROSS THE
LWR GRTLKS TONIGHT. ACCOMPANYING INTENSIFYING SFC LOW WILL MOVE
EAST ACROSS SRN IN THIS MORNING AND THEN NE ACROSS OH THIS AFTN
AND INTO QUEBEC TONIGHT. COMPOSITE RADAR/SFC OBS SUGGESTS BULK OF
HEAVIER BANDED SNOW IN WAA REGIME AHEAD OF THE LOW HAS REMAINED
N-NW OF OUR CWA TONIGHT. HARD TO GET A HEAVY SNOWFALL WITHOUT
GETTING IN ON THIS PART OF THE STORM. THAT SAID, THE BURGEONING
DEFORMATION ZONE SHOULD RESULT IN ABOUT A 3-6HR PERIOD OF
MODERATE PRECIP MOVG ACROSS OUR AREA TODAY. THIS PRECIP SHOULD
FALL MAINLY AS SNOW ACROSS THE NW 1/2 OF THE AREA... WITH A
RAIN/SNOW MIX CHANGING TO ALL SNOW BEFORE ENDING SE. GIVEN THE
STRONG FORCING ASSOCIATED WITH THE DEFORMATION ZONE AND AMPLE
MOISTURE ADVECTING INTO THE SYSTEM WITH 2-3G/KG MIXING RATIOS ON
700MB/290K SURFACES... HAVE BUMPED UP SNOW AMOUNTS ACROSS MOST OF
NWRN PORTION OF THE CWA AND EXPANDED WINTER ADVISORY TO INCLUDE
THE AREA N-NW OF A LINE FROM LOGANSPORT TO DEKALB.

SNOW WILL END EARLY THIS EVE AS SHRTWV/SFC LOW MOVE OFF TO THE NE.
EXCEPTION WILL BE DOWNWIND OF LAKE MICHIGAN WHERE NW FLOW WILL
DEVELOP BEHIND THE LOW WITH STRONG CAA RESULTING IN CONSIDERABLE
LAKE INDUCED INSTABILITY. MAIN NEGATIVE TO SGFNT LAKE EFFECT
ACCUMS IS SHORT DURATION AS WINDS WILL BE STEADILY BACKING
ALLOWING DOMINANT BAND TO STAY ON THE MOVE... AND VERY DRY AIR
TO ADVECT IN FROM THE WEST CAUSING LAKE EFFECT TO QUICKLY
DIMINISH OVERNIGHT.

TEMPS WILL BE QUITE COLD BY NOVEMBER STANDARDS...REMAINING IN THE
LOWER TO MIDDLE 30S OVER MUCH OF THE AREA MOST OF THE DAY... THOUGH
FAR SE SHOULD REACH THE L-M40S... WITH COLDEST READINGS OF THE
SEASON SO FAR EXPECTED TONIGHT AS LOWS FALL INTO THE TEENS/L20S OVER
MOST OF THE AREA.

&&

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 345 AM EST SAT NOV 21 2015

EXPECTED FRESH SNOW COVER AND 925 MB TEMPS AROUND -8C WITHIN THERMAL
TROUGH SHOULD HOLD HIGHS IN THE MID-UPPER 20S SUNDAY...COLDEST
DAYTIME HIGHS OF THE FALL SEASON SO FAR. MAINLY DRY OTHERWISE AS
BACKING FLOW AND CRASHING INVERSION HEIGHTS BRING ANY LINGERING LAKE
EFFECT SNOW SHOWERS/FLURRIES TO AN END ACROSS THE NORTH.

MODERATING TREND THEN COMMENCES SUNDAY NIGHT INTO MONDAY AS
SHORTWAVE EMBEDDED IN FLATTENING WNW FLOW TRACKS THROUGH THE
CENTRAL/NORTHERN GREAT LAKES...WITH ANY WAA PCPN FOCUSED NORTH IN AN
AREA OF WEAK ISENTROPIC ASCENT. A TRANSITION IN THE MID/UPPER PATTERN
TO A WESTERN TROUGH/EASTERN RIDGE CONFIGURATION WILL BRING MORE
MODERATION FOR THE MIDDLE OF THE WEEK...AND EVENTUALLY INCREASING
RAIN CHANCES INTO THURSDAY/FRIDAY AS MOISTURE CHANNEL IN ADVANCE OF
A PLAINS FRONTAL BOUNDARY FOLDS IN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED
AT 1210 AM EST SAT NOV 21 2015

STRONG SHRTWV OVER KS/NEB WILL MOVE RAPIDLY EAST ACROSS INDIANA
THIS AFTN CAUSING SNOW TO OVERSPREAD THE AREA. LATEST MODEL RUNS
SUGGEST BULK OF WAA SNOW WILL REMAIN NORTH OF THE TERMINALS EARLY
THIS MORNING SO HAVE PUSHED BACK STARTING TIME OF SNOW SEVERAL
HOURS IN THE TAFS. STILL EXPECT SGFNT IMPACTS TO AVIATION AS THE
LOW MOVES THROUGH TODAY. SNOW WILL TAPER END AT FWA THIS EVE AS
LOW PULLS AWAY TO THE NE BUT LAKE EFFECT SNOW SHOWERS SHOULD CONT
TO IMPACT THE SBN AREA THROUGH LATE EVE BEFORE DRIER AIR MOVG IN
FROM THE WEST BRINGS THIS ACTIVITY TO AN END ACROSS NW INDIANA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 11 PM EST /10 PM CST/ THIS EVENING
     FOR INZ003>007.

     WINTER WEATHER ADVISORY FROM 7 AM EST /6 AM CST/ THIS MORNING TO
     7 PM EST /6 PM CST/ THIS EVENING FOR INZ008-009-012>017-020-
     022.

MI...WINTER WEATHER ADVISORY UNTIL 11 PM EST THIS EVENING FOR
     MIZ077>081.

OH...NONE.
LM...GALE WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR LMZ043-
     046.

&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 20, 4:29 AM EST, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EST FRI NOV 20 2015

INZ003>007-MIZ077>081-210930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE
429 AM EST FRI NOV 20 2015 /329 AM CST FRI NOV 20 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED TO OVERSPREAD THE AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW...OCCASIONALLY HEAVY... IS EXPECTED SATURDAY INTO SATURDAY
EVENING. STORM TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ008-009-012>018-020-022>026-032-OHZ001-002-004-005-015-210930-
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
MARION...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP
429 AM EST FRI NOV 20 2015 /329 AM CST FRI NOV 20 2015/

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW IS EXPECTED LATE SATURDAY MORNING INTO SATURDAY AFTERNOON
WITH ACCUMULATIONS FORECAST TO RANGE BETWEEN 2 AND 5 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ027-033-034-OHZ016-024-025-210930-
ADAMS-BLACKFORD-JAY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...DECATUR...BERNE...HARTFORD CITY...
MONTPELIER...PORTLAND...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
415 AM EST FRI NOV 20 2015415 AM EST FRI NOV 20 2015HWEST OHIO
AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FIRST SNOWFALL OF THE SEASON IS EXPECTED LATE SATURDAY.
ACCUMULATIONS SHOULD BE AN INCH OR TWO AT MOST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
429 AM EST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SATURDAY AND
SUNDAY... WITH NORTHWEST GALES POSSIBLE SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 9:19 AM ESTWinter Storm WarningIWXDeKalb, Elkhart, Fulton, LaGrange, Marshall, Noble and 4 more16 hr

Nearby

Gale Warnings in Indiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.